MathSciNet Relay Station
MathSciNet bibliographic data
MR1390972 (97h:13018) 13J05 (05A15)
Cheng, Charles Ching-An; McKay, James H.; Towber, Jacob; Wang, Stuart Sui-Sheng; Wright, David L. Reversion of power series and the extended Raney coefficients. Trans. Amer. Math. Soc. 349 (1997), no. 5, 1769–1782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement